# SDR SWAA2014121635070

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 1,245 hours, 567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT SIGN AFT OF OVERWING EXIT HATCH LOOSE.  SECURED SIGN IAW SIP.
